Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2018, Volume 14, Number 1, Pages 45–52 (Mi nd595)  

This article is cited in 3 scientific papers (total in 3 papers)

Original papers

On the use of the $K$-means algorithm for determination of mass distributions in dumbbell-like celestial bodies

A. A. Burovab, A. D. Guermanc, E. A. Raspopovad, V. I. Nikonovc

a National Research University “Higher School of Economics”, ul. Myasnitskaya 20, Moscow, 101000, Russia
b Federal Research Center “Computer Science and Control”, ul. Vavilova 40, Moscow 119333, Russia
c Centre for Mechanical and Aerospace Science and Technologies, University of Beira Interior, Convento de Sto. António. 6201-001 Covilhã, Portugal
d Lomonosov Moscow State University, Leninskie Gory 1, Moscow, 119991, Russia

Abstract: It is well known that several small celestial objects are of irregular shape. In particular, there exist asteroids of the so-called “dog-bone” shape. It turns out that approximation of these bodies by dumb-bells, as proposed by V.V. Beletsky, provides an effective tool for analytical investigation of dynamics in vicinities of such bodies. There remains the question of how to divide reasonably a “dogbone” body into two parts using available measurement data.
In this paper we introduce an approach based on the so-called $K$-mean algorithm proposed by the prominent Polish mathematician H. Steinhaus.

Keywords: $K$-means algorithm, small celestial bodies, mesh representation of an asteroid’s surface

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00625à


DOI: https://doi.org/10.20537/nd1801004

Full text: PDF file (738 kB)
References: PDF file   HTML file

UDC: 531.5
MSC: 70K20, 70K42, 70F05
Received: 14.11.2017
Accepted:23.12.2017

Citation: A. A. Burov, A. D. Guerman, E. A. Raspopova, V. I. Nikonov, “On the use of the $K$-means algorithm for determination of mass distributions in dumbbell-like celestial bodies”, Nelin. Dinam., 14:1 (2018), 45–52

Citation in format AMSBIB
\Bibitem{BurGueRas18}
\by A.~A.~Burov, A.~D.~Guerman, E.~A.~Raspopova, V.~I.~Nikonov
\paper On the use of the $K$-means algorithm for determination of mass distributions in dumbbell-like celestial bodies
\jour Nelin. Dinam.
\yr 2018
\vol 14
\issue 1
\pages 45--52
\mathnet{http://mi.mathnet.ru/nd595}
\crossref{https://doi.org/10.20537/nd1801004}
\elib{https://elibrary.ru/item.asp?id=32773037}


Linking options:
  • http://mi.mathnet.ru/eng/nd595
  • http://mi.mathnet.ru/eng/nd/v14/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Burov, A. D. Guerman, V. I. Nikonov, “Using the $K$-means method for aggregating the masses of elongated celestial bodies”, Cosmic Res., 57:4 (2019), 266–271  crossref  isi  scopus
    2. A. A. Burov, A. D. Guerman, E. A. Nikonova, I V. Nikonov, “Approximation for attraction field of irregular celestial bodies using four massive points”, Acta Astronaut., 157 (2019), 225–232  crossref  isi  scopus
    3. A. A. Burov, A. D. German, V. I. Nikonov, “Gravitation fields approximation for some kinds of small celestial bodies on the base field of four attracting centers”, XLIII Academic Space Conference, Dedicated to the Memory of Academician S P Korolev and Other Outstanding Russian Scientists - Pioneers of Space Exploration, AIP Conf. Proc., 2171, eds. E. Mikrin, D. Rogozin, A. Aleksandrov, V. Sadovnichy, I. Fedorov, V. Mayorova, Amer. Inst. Phys., 2019, 060012  crossref  isi  scopus
  • Íåëèíåéíàÿ äèíàìèêà
    Number of views:
    This page:136
    Full text:45
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021